Advanced

Canonical bases for subalgebras of factor algebras

Nordbeck, Patrik LU (1999) In Computer Science Journal of Moldova 7(1). p.63-77
Abstract
We introduce canonical bases for subalgebras

of quotients of the commutative and non-commutative polynomial

ring. The usual theory for Gröbner bases and its counterpart for

subalgebras of polynomial rings, also called SAGBI bases, are combined to obtain a tool for

computation in subalgebras of factor algebras.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Computer Science Journal of Moldova
volume
7
issue
1
pages
63 - 77
publisher
Institute of Mathematics and Computer Science
ISSN
1561-4042
language
English
LU publication?
yes
id
cc523d37-0b02-47a6-8d01-d93ec82be38d (old id 1245347)
date added to LUP
2008-10-20 09:19:19
date last changed
2016-04-16 06:36:36
@article{cc523d37-0b02-47a6-8d01-d93ec82be38d,
  abstract     = {We introduce canonical bases for subalgebras<br/><br>
of quotients of the commutative and non-commutative polynomial<br/><br>
ring. The usual theory for Gröbner bases and its counterpart for<br/><br>
subalgebras of polynomial rings, also called SAGBI bases, are combined to obtain a tool for <br/><br>
computation in subalgebras of factor algebras.},
  author       = {Nordbeck, Patrik},
  issn         = {1561-4042},
  language     = {eng},
  number       = {1},
  pages        = {63--77},
  publisher    = {Institute of Mathematics and Computer Science},
  series       = {Computer Science Journal of Moldova},
  title        = {Canonical bases for subalgebras of factor algebras},
  volume       = {7},
  year         = {1999},
}